# SDR ASOA99003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120022
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12016806001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT WING, RIB 17, SPAR ANGLE CRACKED. MCN MAINTENANCE REPAIRED WING SPAR IAW ASA EO120-57-0066, REFERENCE DATA EAC FAX SST-2447/98 AND SRM 51-00-00. (M)
